# SDR SWAA2020062990409

- Difficulty date: June 6, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO FLOOR SIDE PANEL, RBL 21,  BS 727 TO 767,  WL 155 HAD SEVERAL SPOTS AROUND FASTENER HOLES UPPER AND LOWER SURFACES.   REMOVED AND REPLACED THE CHANNEL BETWEEN BS 727-767 RBL 21 IAW  SRM 51-40-02-0G-0,  LOCATED A NEW  CHANNEL IAW SRM 51-40-05-0G-0,  53-00-53-2R-6, AND DRAWING 146A7502.
